# SDR TSAA9653019

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTIONS, DISCOVERED FUSELAGE SKIN CRACK 1 INCH IN LENGTH, 2 INCHES FORWARD OF BS 727A AND ABOVE S17R.  VERIFIED BY HFEC.  CARRIED OUT REPAIR WORK WITH REFERENCE PER SRM 53-30-5.  AIRCRAFT RETURNED TO SERVICE.  TAT:  38,401:42 HRS.  TAC:  49,191.  (X)
